# SDR GAIA00437

- Difficulty date: July 20, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 65299203
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2708 - MEM-SLC - DURING CLIMB-OUT, THE LOWER BODY AFT OVER HEAT LIGHT WAS ILLUMINATED.  THE AIRCRAFT CONTINUED TO SLC AND MADE A NORMAL ROUTINE LANDING.  MAINTENANCE REPLACED THE FIRE AND OVERHEAT DETECTION UNIT.  CARRIED OUT ENGINE RUN ON BOTH NR 1 AND NR 2 ENGINES.  BOTH AIR CONDITIONING PACKS CHECK NORMAL.  LOWER BODY AFT OVERHEAT, NO LEAK FOUND.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
